Did Lexapro make you feel dull neither happy or sad I couldn't cry and even though I had horrible anxiety attacks hence the xanax the lexapro made me feel horrible, I have been off of it since May and I can't believe the difference.I can cry when I am sad I feel the difference between right and wrong, my kids can't believe the difference since I have been off the Lexapro had anyone else experienced that dull feeling while on the Lexapro?
Hi lyerhc. I was on Lexapro for only 3 full weeks. What you described, is the very reason I too decieded to talk with my doctor and have him take me off. At 2 weeks, I was becoming more and more dull with each passing day. I could not cry, even when I wanted or needed too. I did not care to carry a conversation with anyone; nor, did I care to listen to one. Granted, I was no longer feeling negatives like sadness, depression or anxiety; but, I also was not experiencing positives such as happiness, joy, contentment, etc. I couldn't even explain "what" it was that I was feeling. More like "nothing" one way or the other.
However, on the other side, I've heard that Lexapro has really helped alot of people and that it does not affect them in that way. It was just not the one for me, in my case.
Good Luck on the Zoloft, thanks for your comments about the Lexapro, I am like a different person now that I am off of it, I can have appropiate emotions and be happy or sad when the situation arises. It was a horrible feeling not being able to cry or acting the same way about good news or bad news its like it didn't matter. Let me know how it goes with the Zoloft, it takes awhile to kick in so be patient.lyerhc
In the past yr I have been on celexa, lexapro , Zoloft and now back on lexapro because the 200 mg of Zoloft was making me shakey (shaky). None of these AD's seem to work aty anxiety and depression. The only slight relief I get is from klonopin, which I have been on for a yr also (low dose .25mg 3x's a day. My podcast keeps telling me to be patient because it takes time for these mess to work . He has also just added seroquel which I haven't taken yet because I am too scared to add something else to the mix. I am 5' and 90 lbs. keeping weight on has been an issue . My anxiety is so bad at times I dry heave or vomit. I am desperate for the right answers
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.